# SDR VNAA9709004

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2921 · Hydraulic Accumulator, Auxiliary
- Part: Check Valve
- Part number: ZCV1571
- Condition: Defective
- Location: Aux Hyd Syst
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 12,000 FT, RECEIVED EMERGENCY PARKING BRAKE ACCUMULATOR LOW WARNING LIGHT.  COMPLIED WITH QUICK REFERENCE HANDBOOK AND LIGHT EXTINGUISHED, 3 MINUTES LATER LIGHT ILLUMINATED AGAIN.  RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  FOUND HYDRAULIC CHECK VALVE DEFECTIVE.  REPLACED VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 29-21-09, OPERATIONAL CHECK GOOD.
